MR2661185 Reviewed Huang, Xianjiu; Zhu, Chuanxi; Wen, Xi Common fixed point theorem for four non-self-mappings in cone metric spaces. Fixed Point Theory Appl. 2010, Art. ID 983802, 14 pp. (Reviewer: Pasquale Vetro)

Research output: Contribution to journalReview articlepeer-review

Abstract

Recently, L. G. Huang and X. Zhang [J. Math. Anal. Appl. 332 (2007), no. 2, 1468–1476; MR2324351 (2008d:47111)] defined cone metric spaces by substituting an order normed space for the real numbers and proved some fixed point theorems. In this paper the authors prove a common fixed point theorem for four non-self-mappings in the framework of cone metric spaces. This result is an extension of a common fixed point theorem of Radenović and Rhoades for two non-self-mappings. The paper also contains some illustrative examples. For fixed point results in the framework of cone metric spaces see also [M. Arshad, A. Azam and P. Vetro, Fixed Point Theory Appl. 2009, Art. ID 493965; MR2501489 (2010e:54028); C. M. Di Bari and P. Vetro, Rend. Circ. Mat. Palermo (2) 57 (2008), no. 2, 279–285; MR2452671 (2009h:47086); Rend. Circ. Mat. Palermo (2) 58 (2009), no. 1, 125–132; MR2504991 (2010b:47155)].
Original languageEnglish
Number of pages0
JournalMATHEMATICAL REVIEWS
Volume2012
Publication statusPublished - 2012

Fingerprint

Dive into the research topics of 'MR2661185 Reviewed Huang, Xianjiu; Zhu, Chuanxi; Wen, Xi Common fixed point theorem for four non-self-mappings in cone metric spaces. Fixed Point Theory Appl. 2010, Art. ID 983802, 14 pp. (Reviewer: Pasquale Vetro)'. Together they form a unique fingerprint.

Cite this